A Caltech Library Service

A structure theorem in probabilistic number theory

Radziwiłł, Maksym (2011) A structure theorem in probabilistic number theory. . (Unpublished)

[img] PDF - Submitted Version
See Usage Policy.


Use this Persistent URL to link to this item:


We prove that if two additive functions (from a certain class) take large values with roughly the same probability then they must be identical. This is a consequence of a structure theorem making clear the inter-relation between the distribution of an additive function on the integers, and its distribution on the primes.

Item Type:Report or Paper (Discussion Paper)
Related URLs:
URLURL TypeDescription Paper
Additional Information:The author is partially supported by a NSERC PGS-D award.
Funding AgencyGrant Number
Natural Sciences and Engineering Research Council of Canada (NSERC)UNSPECIFIED
Classification Code:2010 Mathematics Subject Classification. Primary: 11N64, Secondary: 11N60, 11K65, 60F10
Record Number:CaltechAUTHORS:20180614-142437720
Persistent URL:
Usage Policy:No commercial reproduction, distribution, display or performance rights in this work are provided.
ID Code:87126
Deposited By: George Porter
Deposited On:14 Jun 2018 22:37
Last Modified:03 Oct 2019 19:52

Repository Staff Only: item control page